MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00434906506
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Zimmer biomet will continue to monitor for trends.Associated products and reports.0001825034-2023-00625, item#115313; lot#j7407973.0001822565-2023-00797, item# unkown stem; lot# unkown.Other associated products : item#00-4349-066-06; lot#63676333, item#110030777; lot#65560519, item#010000589; lot#881160, item#115313; lot#j7407973, item#118000; lot#j7329702.
 
Event or Problem Description
It was reported a patient underwent shoulder revision due to dislocation.During the procedure, it was noted the polyethylene had disassociated from the stem.The glenosphere and polyethylene were removed and replaced.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: stem identification found: 18mm 130mm length humeral stem cat#: 00434901813 lot#: 64008964.Visual evaluation of the returned product identified there is damage the spherical radius, rim feature, and backside features.Due to damage, dimensional analysis could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16598893
Report Number0001822565-2023-00796
Device Sequence Number16569040
Product Code PHX
UDI-Device Identifier00889024269194
UDI-Public(01)00889024269194(17)28018(10)65566647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434906506
Device Lot Number65566647
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale